MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00560321
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present in device.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was to be used during an unknown procedure performed on (b)(6), 2025.During preparation and outside the patient, the hospital inspected the goods and discovered foreign bodies inside the sterile packaging.Although the objects were not clearly visible, they were suspected to be metal wires.The procedure was not performed due to another reason.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was to be used during an unknown procedure performed on (b)(6) 2025.During preparation and outside the patient, the hospital inspected the goods and discovered foreign bodies inside the sterile packaging.Although the objects were not clearly visible, they were suspected to be metal wires.The procedure was not performed due to another reason.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present in device.Block h11: the returned sensation short throw was analyzed, and a visual and microscope inspection found a foreign material inside of the pouch.A photo is attached where the foreign material can be observed.No other issues with the device were observed in the photo.The reported event of device foreign material present in device was confirmed.Investigation found that a foreign material inside of the pouch.An investigation to address this issue is in progress.Based on the analysis of the returned device and the information available, the most probable cause is manufacturing deficiency.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22935151
Report Number3005099803-2025-04389
Device Sequence Number13231222
Product Code FDI
UDI-Device Identifier08714729283928
UDI-Public(01)08714729283928(17)271121(10)35340405
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560321
Device Catalogue Number6032
Device Lot Number0035340405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown